Revista y Edición

Volumen 8 (2022): Edición 2 (May 2022)

Volumen 8 (2022): Edición 1 (January 2022)

Volumen 7 (2021): Edición 3 (September 2021)

Volumen 7 (2021): Edición 2 (May 2021)

Volumen 7 (2021): Edición 1 (January 2021)

Volumen 6 (2020): Edición 2 (December 2020)

Volumen 6 (2020): Edición 1 (June 2020)

Volumen 5 (2019): Edición 2 (December 2019)

Volumen 5 (2019): Edición 1 (June 2019)

Volumen 4 (2018): Edición 2 (December 2018)

Volumen 4 (2018): Edición 1 (June 2018)

Volumen 3 (2017): Edición 2 (December 2017)

Volumen 3 (2017): Edición 1 (June 2017)

Volumen 2 (2016): Edición 2 (December 2016)

Volumen 2 (2016): Edición 1 (June 2016)

Volumen 1 (2015): Edición 2 (December 2015)

Volumen 1 (2015): Edición 1 (June 2015)

Detalles de la revista
Formato
Revista
eISSN
2351-8227
Publicado por primera vez
16 Apr 2015
Periodo de publicación
3 veces al año
Idiomas
Inglés

Buscar

Volumen 4 (2018): Edición 2 (December 2018)

Detalles de la revista
Formato
Revista
eISSN
2351-8227
Publicado por primera vez
16 Apr 2015
Periodo de publicación
3 veces al año
Idiomas
Inglés

Buscar

10 Artículos
Acceso abierto

Weighted Variable Exponent Sobolev spaces on metric measure spaces

Publicado en línea: 16 May 2019
Páginas: 62 - 76

Resumen

Abstract

In this article we define the weighted variable exponent-Sobolev spaces on arbitrary metric spaces, with finite diameter and equipped with finite, positive Borel regular outer measure. We employ a Hajlasz definition, which uses a point wise maximal inequality. We prove that these spaces are Banach, that the Poincaré inequality holds and that lipschitz functions are dense. We develop a capacity theory based on these spaces. We study basic properties of capacity and several convergence results. As an application, we prove that each weighted variable exponent-Sobolev function has a quasi-continuous representative, we study different definitions of the first order weighted variable exponent-Sobolev spaces with zero boundary values, we define the Dirichlet energy and we prove that it has a minimizer in the weighted variable exponent -Sobolev spaces case.

Palabras clave

  • weighted variable exponent Sobolev spaces on metric spaces
  • capacity
  • weighted variable exponent Sobolev with zero boundary values
  • Dirichlet energy

MSC 2010

  • Primary: 46E35
  • 31B15
  • 46E30
  • 42B25
  • 28A80
Acceso abierto

Weak solutions for generalized p-Laplacian systems via Young measures

Publicado en línea: 16 May 2019
Páginas: 77 - 84

Resumen

Abstract

We prove the existence of weak solutions to a generalized p-Laplacian systems in degenerate form. The techniques of Young measure for elliptic systems are used to prove the existence result.

Palabras clave

  • -Laplacian systems
  • Weak solutions
  • Young measures

MSC 2010

  • Primary: 35J50
  • 35J57
  • 35D30
  • 28Axx
Acceso abierto

The Upper and Lower Approximations in Rough Subgroupoid of a Groupoid

Publicado en línea: 16 May 2019
Páginas: 85 - 93

Resumen

Abstract

In this article, we introduce the concept of rough subgroupoid of a groupoid as a generalization of a rough subgroup and give some features about the lower and the upper approximations in a groupoid [1]. We give some of the characterization of them.

Palabras clave

  • rough set
  • rough groupoid
  • rough subgroupoid
Acceso abierto

Two-Point Quadrature Rules for Riemann–Stieltjes Integrals with Lp–error estimates

Publicado en línea: 16 May 2019
Páginas: 94 - 109

Resumen

Abstract

In this work, we construct a new general two-point quadrature rules for the Riemann–Stieltjes integral abf(t)du(t)$\int_a^b {f(t)} \,du\,(t)$, where the integrand f is assumed to be satisfied with the Hölder condition on [a, b] and the integrator u is of bounded variation on [a, b]. The dual formulas under the same assumption are proved. Some sharp error Lp–Error estimates for the proposed quadrature rules are also obtained.

Palabras clave

  • Quadrature formula
  • Riemann-Stieltjes integral
  • Ostrowski’s inequality

MSC 2010

  • Primary: 41A55
  • 65D30
  • 65D32
Acceso abierto

Opial type inequalities for double Riemann-Stieltjes integrals

Publicado en línea: 16 May 2019
Páginas: 111 - 121

Resumen

Abstract

In this paper, we establish some Opial type inequalities for Riemann-Stieltjes integrals of functions with two variables. The obtained inequalities generalize those previously demonstrated (see [2])

Palabras clave

  • Opial inequality
  • Hölder’s inequality

MSC 2010

  • Primary: 26D15
  • 26D10
  • 26B15
Acceso abierto

Harmonic numbers, harmonic series and zeta function

Publicado en línea: 16 May 2019
Páginas: 122 - 157

Resumen

Abstract

This paper reviews, from different points of view, results on Bernoulli numbers and polynomials, the distribution of prime numbers in connexion with the Riemann hypothesis. We give an account on the theorem of G. Robin, as formulated by J. Lagarias. The other parts are devoted to the series 𝒨is(z)=n=1μ(n)nszn$\mathcal{M}{i_s}(z) = \sum\limits_{n = 1}^\infty {{{\mu (n)} \over {{n^s}}}{z^n}} $. A significant result is that the real part f of

μ(n)ne2inπθ$$\sum {{{\mu (n)} \over n}{e^{2in\pi \theta }}}$$

is an example of a non-trivial real-valued continuous function f on the real line which is 1-periodic, is not odd and has the property h=1nf(h/k)=0$\sum\nolimits_{h = 1}^n {f(h/k) = 0}$ for every positive integer k.

Palabras clave

  • Harmonic numbers
  • Möbius function
  • Zeta functions
  • Explicit Formulas
  • Sums of squares

MSC 2010

  • Primary: 11E45
  • 11A25
  • 11A41
  • 11R47
Acceso abierto

A few results on some nonlinear parabolic problems in Orlicz-Sobolev spaces

Publicado en línea: 16 May 2019
Páginas: 158 - 170

Resumen

Abstract

In this paper, we present our results (see our papers), which concern the existence of the renormalized solutions for equations of the type:

b(x,u)t-div(a(x,t,u,u))-div(Φ(x,t,u))=finQ=Ω×(0,T),$${{\partial b(x,u)} \over {\partial t}} - {\rm{div}}\left( {a(x,t,u,\nabla u)} \right) - {\rm{div}}\left( {\Phi \left( {x,t,u} \right)} \right) = f\,\,\,{\rm{in}}\,Q = \Omega \times (0,T),$$

where b(x, ·) is a strictly increasing C1-function for any x ∈ Δ, a(x, t, s, ξ) and Φ(x, t, s) are a Carathéodory functions. The function f is in L1(Q).

Palabras clave

  • Parabolic equation
  • Orlicz-Sobolev spaces
  • Renormalized solutions
  • Unilateral problem

MSC 2010

  • Primary: 35K55
  • 47A15
  • 46A32
  • 47D20
Acceso abierto

Existence of Solutions for Some Nonlinear Elliptic Anisotropic Unilateral Problems with Lower Order Terms

Publicado en línea: 16 May 2019
Páginas: 171 - 188

Resumen

Abstract

In this paper, we prove the existence of entropy solutions for anisotropic elliptic unilateral problem associated to the equations of the form

-i=1Niai(x,u,u)-i=1Niφi(u)=f,$$ - \sum\limits_{i = 1}^N {{\partial _i}{a_i}(x,u,\nabla u) - } \sum\limits_{i = 1}^N {{\partial _i}{\phi _i}(u) = f,} $$

where the right hand side f belongs to L1(Ω). The operator -i=1Niai(x,u,u)$- \sum\nolimits_{i = 1}^N {{\partial _i}{a_i}\left( {x,u,\nabla u} \right)} $ is a Leray-Lions anisotropic operator and ϕiC0(ℝ,ℝ).

Palabras clave

  • Entropy solutions
  • Anisotropic elliptic equations
  • Anisotropic Sobolev space

MSC 2010

  • Primary: 35J60
  • 35J87
  • 35J66
Acceso abierto

Obstacle parabolic equations in non-reflexive Musielak-Orlicz spaces

Publicado en línea: 16 May 2019
Páginas: 189 - 206

Resumen

Abstract

We prove existence of entropy solutions to general class of unilateral nonlinear parabolic equation in inhomogeneous Musielak-Orlicz spaces avoiding ceorcivity restrictions on the second lower order term. Namely, we consider

{uψinQT,b(x,u)t-div(a(x,t,u,u))=f+div(g(x,t,u))L1(QT).$$\left\{ \matrix{ \matrix{ {u \ge \psi } \hfill & {{\rm{in}}} \hfill & {{Q_T},} \hfill \cr } \hfill \cr {{\partial b(x,u)} \over {\partial t}} - div\left( {a\left( {x,t,u,\nabla u} \right)} \right) = f + div\left( {g\left( {x,t,u} \right)} \right) \in {L^1}\left( {{Q_T}} \right). \hfill \cr} \right.$$

The growths of the monotone vector field a(x, t, u, ᐁu) and the non-coercive vector field g(x, t, u) are controlled by a generalized nonhomogeneous N- function M (see (3.3)-(3.6)). The approach does not require any particular type of growth of M (neither Δ2 nor ᐁ2). The proof is based on penalization method.

Palabras clave

  • Inhomogeneous Musielak-Orlicz space
  • Nonlinear Parabolic problems
  • Entropy solutions
  • Non-coercive Lower order term

MSC 2010

  • Primary 35K86
  • Secondary 35K55, 35A01
Acceso abierto

Extension of complete monotonicity results involving the digamma function

Publicado en línea: 06 Jun 2019
Páginas: 207 - 212

Resumen

Abstract

By using some analytical techniques, we prove a complete monotonicity property of a certain function involving the (p, k)-digamma function. Subsequently, we derive some inequalities for the (p, k)- digamma function. As special cases of the established results, we deduce some new results concerning the p-digamma and the k-digamma functions. Our results are extensions of some previous results due to Qiu and Vuorinen, Mortici, and Merovci.

Palabras clave

  • Complete monotonicity
  • ()-digamma function
  • Inequality

MSC 2010

  • Primary 33B15
  • 26A48
  • 26D07
10 Artículos
Acceso abierto

Weighted Variable Exponent Sobolev spaces on metric measure spaces

Publicado en línea: 16 May 2019
Páginas: 62 - 76

Resumen

Abstract

In this article we define the weighted variable exponent-Sobolev spaces on arbitrary metric spaces, with finite diameter and equipped with finite, positive Borel regular outer measure. We employ a Hajlasz definition, which uses a point wise maximal inequality. We prove that these spaces are Banach, that the Poincaré inequality holds and that lipschitz functions are dense. We develop a capacity theory based on these spaces. We study basic properties of capacity and several convergence results. As an application, we prove that each weighted variable exponent-Sobolev function has a quasi-continuous representative, we study different definitions of the first order weighted variable exponent-Sobolev spaces with zero boundary values, we define the Dirichlet energy and we prove that it has a minimizer in the weighted variable exponent -Sobolev spaces case.

Palabras clave

  • weighted variable exponent Sobolev spaces on metric spaces
  • capacity
  • weighted variable exponent Sobolev with zero boundary values
  • Dirichlet energy

MSC 2010

  • Primary: 46E35
  • 31B15
  • 46E30
  • 42B25
  • 28A80
Acceso abierto

Weak solutions for generalized p-Laplacian systems via Young measures

Publicado en línea: 16 May 2019
Páginas: 77 - 84

Resumen

Abstract

We prove the existence of weak solutions to a generalized p-Laplacian systems in degenerate form. The techniques of Young measure for elliptic systems are used to prove the existence result.

Palabras clave

  • -Laplacian systems
  • Weak solutions
  • Young measures

MSC 2010

  • Primary: 35J50
  • 35J57
  • 35D30
  • 28Axx
Acceso abierto

The Upper and Lower Approximations in Rough Subgroupoid of a Groupoid

Publicado en línea: 16 May 2019
Páginas: 85 - 93

Resumen

Abstract

In this article, we introduce the concept of rough subgroupoid of a groupoid as a generalization of a rough subgroup and give some features about the lower and the upper approximations in a groupoid [1]. We give some of the characterization of them.

Palabras clave

  • rough set
  • rough groupoid
  • rough subgroupoid
Acceso abierto

Two-Point Quadrature Rules for Riemann–Stieltjes Integrals with Lp–error estimates

Publicado en línea: 16 May 2019
Páginas: 94 - 109

Resumen

Abstract

In this work, we construct a new general two-point quadrature rules for the Riemann–Stieltjes integral abf(t)du(t)$\int_a^b {f(t)} \,du\,(t)$, where the integrand f is assumed to be satisfied with the Hölder condition on [a, b] and the integrator u is of bounded variation on [a, b]. The dual formulas under the same assumption are proved. Some sharp error Lp–Error estimates for the proposed quadrature rules are also obtained.

Palabras clave

  • Quadrature formula
  • Riemann-Stieltjes integral
  • Ostrowski’s inequality

MSC 2010

  • Primary: 41A55
  • 65D30
  • 65D32
Acceso abierto

Opial type inequalities for double Riemann-Stieltjes integrals

Publicado en línea: 16 May 2019
Páginas: 111 - 121

Resumen

Abstract

In this paper, we establish some Opial type inequalities for Riemann-Stieltjes integrals of functions with two variables. The obtained inequalities generalize those previously demonstrated (see [2])

Palabras clave

  • Opial inequality
  • Hölder’s inequality

MSC 2010

  • Primary: 26D15
  • 26D10
  • 26B15
Acceso abierto

Harmonic numbers, harmonic series and zeta function

Publicado en línea: 16 May 2019
Páginas: 122 - 157

Resumen

Abstract

This paper reviews, from different points of view, results on Bernoulli numbers and polynomials, the distribution of prime numbers in connexion with the Riemann hypothesis. We give an account on the theorem of G. Robin, as formulated by J. Lagarias. The other parts are devoted to the series 𝒨is(z)=n=1μ(n)nszn$\mathcal{M}{i_s}(z) = \sum\limits_{n = 1}^\infty {{{\mu (n)} \over {{n^s}}}{z^n}} $. A significant result is that the real part f of

μ(n)ne2inπθ$$\sum {{{\mu (n)} \over n}{e^{2in\pi \theta }}}$$

is an example of a non-trivial real-valued continuous function f on the real line which is 1-periodic, is not odd and has the property h=1nf(h/k)=0$\sum\nolimits_{h = 1}^n {f(h/k) = 0}$ for every positive integer k.

Palabras clave

  • Harmonic numbers
  • Möbius function
  • Zeta functions
  • Explicit Formulas
  • Sums of squares

MSC 2010

  • Primary: 11E45
  • 11A25
  • 11A41
  • 11R47
Acceso abierto

A few results on some nonlinear parabolic problems in Orlicz-Sobolev spaces

Publicado en línea: 16 May 2019
Páginas: 158 - 170

Resumen

Abstract

In this paper, we present our results (see our papers), which concern the existence of the renormalized solutions for equations of the type:

b(x,u)t-div(a(x,t,u,u))-div(Φ(x,t,u))=finQ=Ω×(0,T),$${{\partial b(x,u)} \over {\partial t}} - {\rm{div}}\left( {a(x,t,u,\nabla u)} \right) - {\rm{div}}\left( {\Phi \left( {x,t,u} \right)} \right) = f\,\,\,{\rm{in}}\,Q = \Omega \times (0,T),$$

where b(x, ·) is a strictly increasing C1-function for any x ∈ Δ, a(x, t, s, ξ) and Φ(x, t, s) are a Carathéodory functions. The function f is in L1(Q).

Palabras clave

  • Parabolic equation
  • Orlicz-Sobolev spaces
  • Renormalized solutions
  • Unilateral problem

MSC 2010

  • Primary: 35K55
  • 47A15
  • 46A32
  • 47D20
Acceso abierto

Existence of Solutions for Some Nonlinear Elliptic Anisotropic Unilateral Problems with Lower Order Terms

Publicado en línea: 16 May 2019
Páginas: 171 - 188

Resumen

Abstract

In this paper, we prove the existence of entropy solutions for anisotropic elliptic unilateral problem associated to the equations of the form

-i=1Niai(x,u,u)-i=1Niφi(u)=f,$$ - \sum\limits_{i = 1}^N {{\partial _i}{a_i}(x,u,\nabla u) - } \sum\limits_{i = 1}^N {{\partial _i}{\phi _i}(u) = f,} $$

where the right hand side f belongs to L1(Ω). The operator -i=1Niai(x,u,u)$- \sum\nolimits_{i = 1}^N {{\partial _i}{a_i}\left( {x,u,\nabla u} \right)} $ is a Leray-Lions anisotropic operator and ϕiC0(ℝ,ℝ).

Palabras clave

  • Entropy solutions
  • Anisotropic elliptic equations
  • Anisotropic Sobolev space

MSC 2010

  • Primary: 35J60
  • 35J87
  • 35J66
Acceso abierto

Obstacle parabolic equations in non-reflexive Musielak-Orlicz spaces

Publicado en línea: 16 May 2019
Páginas: 189 - 206

Resumen

Abstract

We prove existence of entropy solutions to general class of unilateral nonlinear parabolic equation in inhomogeneous Musielak-Orlicz spaces avoiding ceorcivity restrictions on the second lower order term. Namely, we consider

{uψinQT,b(x,u)t-div(a(x,t,u,u))=f+div(g(x,t,u))L1(QT).$$\left\{ \matrix{ \matrix{ {u \ge \psi } \hfill & {{\rm{in}}} \hfill & {{Q_T},} \hfill \cr } \hfill \cr {{\partial b(x,u)} \over {\partial t}} - div\left( {a\left( {x,t,u,\nabla u} \right)} \right) = f + div\left( {g\left( {x,t,u} \right)} \right) \in {L^1}\left( {{Q_T}} \right). \hfill \cr} \right.$$

The growths of the monotone vector field a(x, t, u, ᐁu) and the non-coercive vector field g(x, t, u) are controlled by a generalized nonhomogeneous N- function M (see (3.3)-(3.6)). The approach does not require any particular type of growth of M (neither Δ2 nor ᐁ2). The proof is based on penalization method.

Palabras clave

  • Inhomogeneous Musielak-Orlicz space
  • Nonlinear Parabolic problems
  • Entropy solutions
  • Non-coercive Lower order term

MSC 2010

  • Primary 35K86
  • Secondary 35K55, 35A01
Acceso abierto

Extension of complete monotonicity results involving the digamma function

Publicado en línea: 06 Jun 2019
Páginas: 207 - 212

Resumen

Abstract

By using some analytical techniques, we prove a complete monotonicity property of a certain function involving the (p, k)-digamma function. Subsequently, we derive some inequalities for the (p, k)- digamma function. As special cases of the established results, we deduce some new results concerning the p-digamma and the k-digamma functions. Our results are extensions of some previous results due to Qiu and Vuorinen, Mortici, and Merovci.

Palabras clave

  • Complete monotonicity
  • ()-digamma function
  • Inequality

MSC 2010

  • Primary 33B15
  • 26A48
  • 26D07

Planifique su conferencia remota con Sciendo